# SDR CA110308002

- Difficulty date: March 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORT, BEGAN TO CONFIGURE ACFT FOR LANDING.  ELECTED TO SELECT PROP RPM TO 1200 TO ASSIST SPEED MANAGEMENT DUE SLIGHTLY SHORTER TRACKING THAN ANTICIPATED AND A LITTLE LIGHT TURBULENCE.  LANDING GEAR CALLED AND SELECTED DOWN AT APPROXIMATELY 157 KIAS, AND FLAP SELECTED TO 5.  FLAPS 15 CALLED AND WITH SELECTOR AT 10, THE 3 RED LIGHTS GEAR INDICATION WAS NOTED.  VERY BRIEF EST, 1 SEC GEAR WARNING TONE. COMMENCED A GO AROUND, AT THAT TIME WE WERE CLEARED TO LAND BY TOWER.  REPORTED "ABNORMAL GEAR INDICATION" TO TOWER AND GIVEN INSTRUCTION TO CARRY OUT PUBLISHED MISSED APPROACH.  ALTERNATE GEAR EXTENSION TO BE CARRIED OUT.  UNEVENTFUL LANDING AND TAXI TO BAY.  MAINTENANCE REPORT: "FUNCTIONAL CHECK OF LANDING GEAR C/O UNABLE TO FAULT RETRACTION SYS.  LANDING GEAR SELECTOR VALVE REPLACED DUE TO BEING REPLACED PRIOR TO DEFECT, REPLACED IAW TASK 32-30-41.  FUNCTIONAL CHECK OF LANDING GEAR C/O IAW 32-30-01, NO LEAKS EVIDENT ACFT SERVICEABLE."
